American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(68P05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Sariel Har-Peled. Geometric Approximation Algorithms. Math. Surveys Monogr. 173 (2011) MR 2760023.
Book volume table of contents   

[2] Steve Smale and Ding-Xuan Zhou. Shannon sampling and function reconstruction from point values. Bull. Amer. Math. Soc. 41 (2004) 279-305. MR 2058288.
Abstract, references, and article information   
View Article: PDF

[3] Bernard Chazelle. Lower bounds on the complexity of polytope range searching . J. Amer. Math. Soc. 2 (1989) 637-666. MR 1001852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel D. Sleator, Robert E. Tarjan and William P. Thurston. Rotation distance, triangulations, and hyperbolic geometry . J. Amer. Math. Soc. 1 (1988) 647-681. MR 928904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1